Pragmatika i semantika otricatel'nyh form imperativa

Krekics, J.: Pragmatika i semantika otricatel'nyh form imperativa. Dissertationes slavicae. sectio linguistica, (18-19). pp. 171-189. (1987)

[img] Cikk, tanulmány, mű
dissert_slav_ling_018_019_171-189.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Dissertationes slavicae. sectio linguistica
Date: 1987
Volume: 18-19
Page Range: pp. 171-189
ISSN: 0237-9554
Language: orosz
Uncontrolled Keywords: Nyelvtudomány
Additional Information: Bibliogr.: p. 188-189.
Date Deposited: 2016. Oct. 15. 07:05
Last Modified: 2016. Oct. 15. 07:05
URI: http://acta.bibl.u-szeged.hu/id/eprint/1268

Actions (login required)

View Item View Item